# SDR SWIA201230075

- Difficulty date: March 16, 2012
- Submitted: March 21, 2012
- Operation: Air carrier
- Aircraft: N886AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7531
- Aircraft time: 23,758 hours, 20,983 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Handle
- Condition: Failed
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

RECEIVED GEAR DISAGREE.  MESSAGE CLEARED 5 SEC LATER.  (FLT 2973)  REPLACED GEAR HANDLE ASSEMBLY.  PN OFF:  601R50967-11  SN OFF:  1061.
